Abstract

We are concerned with properties of (convex) solutions to the Hessian quotient equation Sn,k(D2u) = φ, 1 ≤ k < n. As our first main result we prove some regularity of strong solutions, while the second states that for φ ≡ 1 an entire convex solution with a quadratic growth bound must be a quadratic polynomial.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 301-316
Launched on MUSE
2003-03-26
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.